Alert archive / New York / Tornado Warnings in 2020
Tornado Warning 16, NWS Albany, NY
NWS Albany, NY issued this tornado warning at Aug 29, 2020, 4:17 PM EDT for Fulton County, Saratoga County, New York. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2020, 4:17 PM EDT (20:17 UTC)
- Expired
- Aug 29, 2020, 5:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Fulton County, NY, Saratoga County, NY
The radar
The Albany radar (KENX), 56 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 4:19 PM EDT | HAIL 1.5 | 1 N Broadalbin, NY | |
| Aug 29, 4:32 PM EDT | HAIL 1.5 | 3 Nnw Galway, NY | |
| Aug 29, 4:42 PM EDT | TSTM WND DMG | 3 Se Lake Desolation, NY | WIRES DOWN ON BOYHAVEN ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 29, 2:59 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
837
WFUS51 KALY 292017
TORALY
NYC035-091-292100-
/O.NEW.KALY.TO.W.0016.200829T2017Z-200829T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albany NY
417 PM EDT Sat Aug 29 2020
The National Weather Service in Albany has issued a
* Tornado Warning for...
Northwestern Saratoga County in east central New York...
Southeastern Fulton County in eastern New York...
* Until 500 PM EDT.
* At 417 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Broadalbin, or near Gloversville, moving east at
20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northwestern Saratoga and southeastern Fulton Counties, including
the following locations... West Perth, Fish House, Munsonville,
Benedict, Shaw Corners, Steele Corners, Honeywell Corners,
Barkersville, Glenwild and Greenfield Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
LAT...LON 4299 7427 4309 7433 4328 7395 4309 7382
TIME...MOT...LOC 2017Z 248DEG 17KT 4306 7424
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
TAW2 follow-up statements
712
WWUS51 KALY 292040
SVSALY
Severe Weather Statement
National Weather Service Albany NY
440 PM EDT Sat Aug 29 2020
NYC035-292049-
/O.CAN.KALY.TO.W.0016.000000T0000Z-200829T2100Z/
Fulton NY-
440 PM EDT Sat Aug 29 2020
...THE TORNADO WARNING FOR SOUTHEASTERN FULTON COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
eastern and east central New York.
LAT...LON 4327 7395 4309 7382 4303 7410 4309 7412
4315 7412
TIME...MOT...LOC 2039Z 248DEG 17KT 4310 7410
$$
NYC091-292100-
/O.CON.KALY.TO.W.0016.000000T0000Z-200829T2100Z/
Saratoga NY-
440 PM EDT Sat Aug 29 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR
NORTHWESTERN SARATOGA COUNTY...
At 439 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Broadalbin, or 11 miles north of Amsterdam, moving
east at 20 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Mount Pleasant, Greenfield, Shaw Corners, Barkersville, Glenwild,
Wiley Corners, Long Corners, Porter Corners, East Galway, Chatfield
Corner, Whiteside Corners, Fox Hill, Lake Desolation, Frink Corner,
Hagedorns Mills, Sky Ranch, Mosherville, North Galway, Skinner
Corners and Kimball Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4327 7395 4309 7382 4303 7410 4309 7412
4315 7412
TIME...MOT...LOC 2039Z 248DEG 17KT 4310 7410
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
TAW125
WWUS51 KALY 292051
SVSALY
Severe Weather Statement
National Weather Service Albany NY
451 PM EDT Sat Aug 29 2020
NYC091-292100-
/O.EXP.KALY.TO.W.0016.000000T0000Z-200829T2100Z/
Saratoga NY-
451 PM EDT Sat Aug 29 2020
...THE TORNADO WARNING FOR NORTHWESTERN SARATOGA COUNTY WILL EXPIRE
AT 500 PM EDT...
The tornadic thunderstorm which prompted the warning has weakened.
moved ouTherefore, the warning will be allowed to expire. However
gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
eastern and east central New York.
LAT...LON 4327 7395 4309 7382 4303 7410 4309 7412
4315 7412
TIME...MOT...LOC 2050Z 248DEG 17KT 4312 7404
$$
TAWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this tornado warning went out at Aug 29, 3:13 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Aug 29, 3:13 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 313 PM EDT Sat Aug 29 2020 .SYNOPSIS... Showers and thunderstorms are expected this afternoon into the early evening. Very heavy rain is expected with some storms and gusty winds are also possible. In the wake of the cold front, cooler and drier air will move into the region for tomorrow. Continued comfortable and pleasant weather is expected on Monday, but a chance of showers will return by Tuesday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 3 PM...Severe Thunderstorm Watch #469 pm is in effect until 9 pm for all but Ulster, Ducthess and Litchfield counties. MLCAPE of 1000-1500 J/kg this afternoon however mid-level lapse rates expected to be modest. Do have strong mid-level winds of 40-50 knots and a veering wind profile through low/mid levels supporting 35-45 knots of effective bulk shear. Damaging winds is the main threat. However we have had rotation with storms so can not rule a possible tornado. PWATs on the 12Z ALY sounding came in at 1.82 inches and looking values around two inches mainly southeast of the Capital District, as the remains of TC Laura tracks across the mid Atlantic and plenty of tropical moisture is in place across the eastern CONUS. With the high PWATs, some wet downbursts look to occur within the strongest storms. Humid with highs in the 70s with mid and upper 60s across much of the southern Adirondacks and above 1500 feet in southern VT. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... The front will be passing from west to east across the region this evening, ending the threat for widespread showers/thunderstorms. However, can't rule out some lingering showers for late in the overnight into the first part of Sunday morning for northwestern areas, as the upper level trough moves across the area. Otherwise, skies will be clearing out for tonight with cooler and less humid air working into the region. Lows look to fall into the mid to upper 50s for tonight. On Sunday, partly sunny skies early in the day will become fairly clear by afternoon. Daytime mixing may allow for west- northwest winds to gusts up to 25 mph by afternoon with highs in the mid 60s to mid 70s and much less humid conditions in place. With the clear skies and decreasing wind, good radiational cooling will allow for a chilly night on Sunday night. Many spots may dip into the upper 40s to low 50s, with some mid 40s across the highest terrain. High pressure will allow for pleasant and comfortable weather to continue on Monday. Daytime highs will be in the 70s with low levels of humidity and a good deal of sunshine. Some higher clouds may start to arrive for late in the day. Some showers may start to move in from a southern stream disturbance for Monday night with lows in the 50s. && .LONG TERM /TUESDAY THROUGH SATURDAY/... The region will be under the influence of broad upper cyclonic flow throughout the long term period. This will result in a wet, unsettled pattern with chances for showers everyday. To start, an upper level disturbance, currently currently over the central Plains, will pass through southern New York. This will lead to scattered showers starting early Tuesday morning and continuing throughout the day. Temperatures will be on the cool side, in the upper 60s to mid 70s for highs and mid 50s to low 60s for lows Tuesday night. Shower chances continue on Wednesday as isentropic lift increases ahead of a surface warm front progged to track northward through the region. This will bring an increase in humidity as well, with dew points climbing well into the 60s. Highs on Wednesday will be above normal, in the low 70s to low 80s. Beyond Wednesday, forecast uncertainty increases with a passage of a cold front. The ECMWF kicks the front through Wednesday night into Thursday, whereas the GFS stalls the front and potentially kicks the front through during the Friday/Sat time frame. Given these differences, have largely stuck to the NBM solution while keeping chance pops in through much of the long term period. Temperatures will also be determined on when or if the cold front moves through. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... After being socked in MVFR-LIFR cigs and vsbys this morning, we're finally beginning to see the clouds break. As of 1:30 pm EDT, visible satellite imagery shows a pocket of clearing right over the Capital District with more extensive clearing taking place to our west. Cloud heights of strato-cu variety will continue in the near term will improve slightly and hold between MVFR-VFR levels with coverage between SCT-BKN holding. As far as timing of showers and thunderstorms, the expectation is between 18z-01z across the TAF sites. Showers and storms should come to an end tonight from northwest to southeast after 02z/Sun. Any shower or thunderstorm will have the potential to bring cigs/vsbys down to MVFR/IFR levels. Once the line of showers and storms pass this evening, cigs are expected to return to VFR levels. Winds will remain a factor throughout the 18z TAF period. As a result, fog will not be an issue tonight. Southwest winds will continue this afternoon 10-15 kts at KALB/KPSF/KPOU and 5-10 kts at KGFL. Winds could occasionally gust up to 20 kts at KALB/KPSF/KPOU. Winds will shift out of the west tonight 5-15 kts before shifting out of the northwest on Sunday 10- 15 kts. On Sunday, winds could gusts up to 20 kts. && .FIRE WEATHER... Widespread showers and thunderstorms today should bring a wetting rainfall to much of the area. RH values will generally be above 80 percent through the day with south to southwest winds of 5 to 10 mph. It will be drier for Sunday, with RH values as low as 45 to 55 percent in the afternoon. West to northwest winds on Sunday will be 5 to 15 mph. && .HYDROLOGY... Showers and thunderstorms are expected throughout the day today across the entire area. High PWAT values will allow for locally heavy downpours (brief periods of high rainfall rate) and some isolated flash flooding/urban flooding cannot be ruled out. Most areas will see anywhere from three-quarters of an inch to an inch and a half of rain, but some localized higher totals around 2 inches are possible. The rainfall won't be heavy enough to cause any issues on the larger rivers, but small streams and creeks could see brief, sharp rises. Dry weather is then expected for Sunday into Monday which will allow for river and stream flows to recede. Some showers and thunderstorms are possible by the middle of the week. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...IAA/Frugis NEAR TERM...IAA/Frugis SHORT TERM...Frugis LONG TERM...JLV AVIATION...Evbuoma FIRE WEATHER...Frugis HYDROLOGY...Frugis
Hazardous weather outlook, Aug 29, 3:19 PM EDT, 58 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 319 PM EDT Sat Aug 29 2020 MAZ001-025-NYZ032-033-038>043-047>054-058>061-082>084-VTZ013>015- 301100- Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton- Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga- Northern Warren-Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 319 PM EDT Sat Aug 29 2020 ...SEVERE THUNDERSTORM WATCH 469 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the greater Capital District, southern Adirondacks, Mohawk Valley, Schoharie Valley, east central Catskills, Lake George Saratoga Region, northern and central Taconics, Berkshires and southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms on Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions to the National Weather Service while following local, state and CDC guidelines. CTZ001-013-NYZ063>066-301100- Northern Litchfield-Southern Litchfield-Western Ulster- Eastern Ulster-Western Dutchess-Eastern Dutchess- 319 PM EDT Sat Aug 29 2020 This Hazardous Weather Outlook is for Ulster, Dutchess and Litchfield counties. .DAY ONE...This afternoon and tonight. There is a chance of thunderstorm into early this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Aug 29, 1:25 PM EDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Albany NY
125 PM EDT Sat Aug 29 2020
NYZ040-048>050-291815-
Eastern Schenectady-Western Schenectady-Montgomery-Southern Saratoga-
125 PM EDT Sat Aug 29 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SCHENECTADY...
SOUTHWESTERN SARATOGA AND EAST CENTRAL MONTGOMERY COUNTIES...
At 124 PM EDT, a strong thunderstorm was located near Amsterdam,
moving east at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Schenectady, Amsterdam, Scotia, Glenville, Niskayuna, Ballston Spa,
Hagaman, Fort Johnson, Rotterdam Junction, Alplaus, East Glenville,
Burnt Hills, Pattersonville-Rotterdam Junction, Charlton, Glenridge,
Hoffmans, Harding Crossing, Young Corners, Garrison Manor and
Aqueduct.
This includes the following highways...
Interstate 90 between exits 26 and 27.
Interstate 890 between exits 1a and 4c.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4296 7427 4298 7411 4298 7410 4299 7410
4302 7387 4300 7382 4278 7383 4287 7429
TIME...MOT...LOC 1724Z 270DEG 21KT 4290 7422
DBTSpecial weather statement, Aug 29, 2:23 PM EDT, 1 hour 54 minutes before
Special Weather Statement National Weather Service Albany NY 223 PM EDT Sat Aug 29 2020 NYZ041-050-053-054-084-291915- Western Rensselaer-Eastern Rensselaer-Southern Washington-Southern Saratoga-Northern Saratoga- 223 PM EDT Sat Aug 29 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SARATOGA...SOUTHERN WASHINGTON AND NORTHERN RENSSELAER COUNTIES... At 223 PM EDT, a strong thunderstorm was located over Country Knolls, or over Clifton Park, moving east at 30 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Clifton Park, Mechanicville, Hoosick Falls, Salem, Cambridge, Greenwich, Round Lake, Country Knolls, Malta, Lee, White Creek, Easton, Stillwater, Schaghticoke, Valley Falls, Schaghticoke Hill, Center White Creek, Hoosick Junction, Center Falls and Johnsonville. This includes Interstate 87 between exits 9 and 12. Torrential rainfall is also occurring with this storm, and may cause localized poor drainage flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4289 7328 4283 7384 4295 7392 4321 7326 TIME...MOT...LOC 1823Z 252DEG 27KT 4289 7383 TAW
Special weather statement, Aug 29, 2:34 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Albany NY
234 PM EDT Sat Aug 29 2020
NYZ038-039-082-291915-
Southern Fulton-Southern Herkimer-Northern Fulton-
234 PM EDT Sat Aug 29 2020
...A STRONG THUNDERSTORM WILL AFFECT WESTERN FULTON AND SOUTHERN
HERKIMER COUNTIES...
At 233 PM EDT, a strong thunderstorm was located near Frankfort, or
near Utica, moving east at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville,
Newport, Stratford, Middleville, Oppenheim, Fairfield, Norway, Ingham
Mills, West Frankfort, Corrado Corners, Curtis, Farrel Corner,
Countryman, North Ilion and Gulph.
This includes Interstate 90 near exit 30.
Torrential rainfall is also occurring with this storm, and may cause
localized poor drainage flooding. Do not drive your vehicle through
flooded roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4318 7510 4327 7469 4305 7461 4304 7473
4305 7476 4304 7475 4299 7521 4305 7522
TIME...MOT...LOC 1833Z 258DEG 23KT 4309 7510
TAWSpecial weather statement, Aug 29, 3:15 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albany NY
315 PM EDT Sat Aug 29 2020
NYZ054-084-VTZ013-292015-
Eastern Rensselaer-Southern Washington-Bennington-
315 PM EDT Sat Aug 29 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON...
NORTHEASTERN RENSSELAER AND NORTHERN BENNINGTON COUNTIES...
At 315 PM EDT, a strong thunderstorm was located over Cambridge, or
near Hoosick Falls, moving east at 40 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Hoosick Falls, Arlington, Manchester, Shaftsbury, Cambridge,
Manchester Center, Lee, White Creek, North Bennington, Sunderland,
Glastenbury, Center White Creek, Hoosick Junction, Paper Mill
Village, Sodom, Chiselville, South Shaftsbury, Eagleville, North
Cambridge and Hidden Valley.
LAT...LON 4312 7300 4293 7301 4292 7292 4287 7345
4291 7346 4294 7346 4294 7348 4305 7352
4320 7292 4312 7290
TIME...MOT...LOC 1915Z 256DEG 34KT 4299 7339
MSESpecial weather statement, Aug 29, 3:44 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Albany NY
344 PM EDT Sat Aug 29 2020
NYZ039-082-292015-
Southern Fulton-Northern Fulton-
344 PM EDT Sat Aug 29 2020
...A STRONG THUNDERSTORM WILL AFFECT EASTERN FULTON COUNTY...
At 344 PM EDT, a strong thunderstorm was located over Caroga Lake
Public Campground, or 9 miles northwest of Gloversville, moving east
at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Gloversville, Broadalbin, Northville, Mayfield, Caroga Lake,
Cranberry Creek, Caroga Lake Public Campground, Northampton Beach
Public Campground, Bleecker, Meco, Fairchilds Corners, Fish House,
Munsonville, Sweets Crossing, Benedict, Steele Corners, Pinnacle,
Rockwood, Broadalbin Junction and Carpenters Corners.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4324 7436 4324 7432 4322 7432 4322 7422
4325 7422 4325 7414 4306 7411 4304 7454
4316 7460
TIME...MOT...LOC 1944Z 252DEG 25KT 4310 7451
TAWSpecial weather statement, Aug 29, 4:00 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Albany NY
400 PM EDT Sat Aug 29 2020
NYZ038>040-292030-
Southern Fulton-Southern Herkimer-Montgomery-
400 PM EDT Sat Aug 29 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HERKIMER AND
NORTHWESTERN MONTGOMERY COUNTIES...
At 400 PM EDT, a strong thunderstorm was located over West Winfield,
or 10 miles southwest of Ilion, moving east at 35 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Little Falls, Mohawk, West Winfield, Jordanville, Cedarville,
Elizabethtown, Warren, Ingham Mills, Spinnerville, Cedar Lake, South
Columbia, South Ilion, Mindenville, Davys Corners, Chepachet, Ripple
Corners, Columbia Center, Ingham Mills Station, Dennison Corners and
McCoon Crossing.
This includes Interstate 90 near exit 29A.
Torrential rainfall is also occurring with this storm, and may cause
localized poor drainage flooding. Do not drive your vehicle through
flooded roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4288 7520 4296 7521 4308 7473 4283 7465
4290 7488 4284 7489 4282 7491 4291 7510
4286 7514 4286 7521
TIME...MOT...LOC 2000Z 257DEG 29KT 4288 7515
TAWThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 1:25 PM EDT | Special Weather Statement | ALY | Schenectady | 50 min |
| Aug 29, 2:23 PM EDT | Special Weather Statement | ALY | Saratoga | 52 min |
| Aug 29, 2:34 PM EDT | Special Weather Statement | ALY | Fulton | 41 min |
| Aug 29, 2:42 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 63 min |
| Aug 29, 3:44 PM EDT | Special Weather Statement | ALY | Fulton | 31 min |
| Aug 29, 3:51 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Saratoga | 54 min |
| Aug 29, 4:00 PM EDT | Special Weather Statement | ALY | Otsego | 30 min |
| Aug 29, 4:54 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 45 min |
| Aug 29, 5:11 PM EDT | Tornado Warning | ALY | Saratoga, Washington | 34 min |
| Aug 29, 5:31 PM EDT | Tornado Warning | ALY | Rensselaer, Saratoga, Washington | 29 min |
| Aug 29, 5:34 PM EDT | Special Weather Statement | ALY | Hamilton | 26 min |
| Aug 29, 6:00 PM EDT | Tornado Warning | ALY | Rensselaer | 45 min |
| Aug 29, 6:12 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 52 min |
| Aug 29, 6:19 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 56 min |
| Aug 29, 6:27 PM EDT | Tornado Warning | ALY | Rensselaer | 33 min |
| Aug 29, 6:32 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 58 min |
| Aug 29, 6:34 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 31 min |
| Aug 29, 6:48 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Saratoga, Schenectady | 57 min |
| Aug 29, 7:01 PM EDT | Severe Thunderstorm Warning | ALY | Greene, Schoharie, Ulster | 44 min |
| Aug 29, 7:13 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 47 min |
| Aug 29, 7:40 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer, Washington | 65 min |
| Aug 29, 7:57 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess | 63 min |
Nearby
Tornado Warnings in New York, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.